# SDR ASAA11410030

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577526
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R FROM STA 847 907 HAS ELONGATED HOLES.  REMOVED DAMAGED SECTION OF STRINGER 21R.  FABRICATED AND INSTALLED NEW STRINGER SECTION IAW B737 400 SRM 51 40 05 AND 51 40 02.
